# SDR EIA990301

- Difficulty date: November 6, 1999
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - RIGHT WING TRAILING EDGE REAR SPAR AT APPROX STATION XW251.680 HAS CORROSION BY UPPER INBOARD BOLT HOLE.  REPLACED SECTION OF RT WING REAR SPAR UPPER CAP BETWEEN XRS 180.1 AND XRS 319.5 PER ECRA 941-57-015-2.  (M)
